# SDR SWAA2021011338252

- Difficulty date: December 9, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED OF BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA.  REPLACED ANGLE LOCATION OF BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA, IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND SRM 53-10-15-2R-7.
